“School of Physic”

Back to Papers Home
Back to Papers of School of Physic

Paper   IPM / Physic / 6896
School of Physics
  Title:   A Sufficient Criterion for Integrability of Stochastic Many-Body Dynamics and Quantum Spin Chains
1.  V. Popkov
2.  M.E. Fouladvand
3.  G.M. Schutz
  Status:   Published
  Journal: J. Phys. A: Math. Gen.
  No.:  28
  Vol.:  35
  Year:  2002
  Pages:   7187-7204
  Supported by:  IPM
We propose a dynamical matrix product ansatz describing the stochastic dynamics of two species of particles with excluded-volume interaction and the quantum mechanics of the associated quantum spin chains respectively. Analyzing consistency of the time-dependent algebra which is obtained from the action of the corresponding Markov generator, we obtain sufficient conditions on the hopping rates for identifing the integrable models. From the dynamical algebra we construct the quadratic algebra of Zamolodchikov type, associativity of which is a Yang Baxter equation. The Bethe ansatz equations for the spectra are obtained directly from the dynamical matrix product ansatz.

Download TeX format
back to top
scroll left or right